HIGHER DIMENSIONAL ENRIQUES VARIETIES WITH EVEN INDEX

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 163
  • Download : 666
Let Y be an Enriques variety of complex dimension 2n - 2 with n >= 2. Assume that n = 2m for odd prime m. In this paper we show that Y is the quotient of a product of a Calabi-Yau manifold of dimension 2m and an irreducible holomorphic symplectic manifold of dimension 2m - 2 by an automorphism of order n acting freely. We also show that both Y and its universal cover are always projective.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2013-11
Language
English
Article Type
Article
Keywords

MANIFOLDS

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.11, pp.3701 - 3707

ISSN
0002-9939
URI
http://hdl.handle.net/10203/188486
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
000326577500003.pdf(156.13 kB)Download
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0